# SDR SWAA2024051070269

- Difficulty date: April 3, 2024
- Submitted: May 10, 2024
- Operation: Air carrier
- Aircraft: N8326F
- Make and model: Boeing 737-8H4
- Aircraft serial: 35969
- Aircraft time: 37,715 hours, 17,753 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 500i S19r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BODY STATION 500 I GUSSET AT S-19R AT FWD CARGO COMPARTMENT.  REPLACED GUSSET LOC. BODY STATION 500I AT S-19R AT FWD CARGO COMPARTMENT IAW B737-800 SRM 51-10-02 ITEM 9 AND DRAWING# 143A7902 REV B.
